# SDR C2XA08RI105

- Difficulty date: July 19, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 16,171 hours, 12,407 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Sheared
- Location: Mlg Strut
- Part time: 2,700 hours
- Component: Strut Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF MAIN LANDING GEAR OLEO STRUT ASSEMBLY, LOWER ATTACHMENT BOLT SHEARED AT TORQUE BELOW 1200 IN LBS.  RIC MX REMOVED AND REPLACED LOWER ATTACHMENT BOLT, APPLIED TORQUE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  (S)
